# SDR ASAA0510295

- Difficulty date: September 12, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655496076
- Condition: Corroded
- Location: Fs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FUSELAGE SKIN BULGING AT BS 535 LEFT KEELBEAM.  REPAIRED BY REPLACEMENT OF LEFT KEEL BEAM SECTION.  (M)
